MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. REVERE STABILIZATION SYSTEM; REVERE 5.5 THREADED LOCKING CAP

GLOBUS MEDICAL, INC. REVERE STABILIZATION SYSTEM; REVERE 5.5 THREADED LOCKING CAP
Model Number 524.100
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a revision was needed to remove revere locking caps that were found to be loose.This event occurred in sweden.
 
Additional Manufacturer Narrative
The device was not available for evaluation.No determinations could be made as to the cause of the reported issue.
 
Additional Manufacturer Narrative
The device was not available for evaluation.It was reported that revision surgery is required due to the loosening of revere locking caps.The image provided shows a 1-level construct with the two caps on the right side of the construct no longer engaged with the screw head.It was stated that the patient did not fuse.No determinations could be made as to the cause of the reported issue.The following sections have been updated for this supplemental report:.
 
Event or Problem Description

Brand Name
REVERE STABILIZATION SYSTEM
Common Device Name
REVERE 5.5 THREADED LOCKING CAP
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key22013633
Report Number3004142400-2025-00104
Device Sequence Number7984970
Product Code MNH
UDI-Device Identifier00889095160246
UDI-Public00889095160246
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K133350
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number524.100
Was Device Available for Evaluation? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/28/2025
Supplement Date Received by Manufacturer04/28/2025
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient RaceWhite